MightGet.com






Boots Pharmaceuticals Cold Flu Relief Powders


4 Advantage card points. For relief from headache, fever, aches and pains.See details below, always read the label Suitable for: Adults and children of 12 years and over Active ingredients: Paracetamol 650mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5045095964931)